# SDR 9609629859

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47729
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Hinge
- Condition: Corroded
- Location: Ws 164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION IN THE NR 2 FLAP FORWARD HINGE BOLT HOLES WS 164.  REPLACED HINGE (P/N 5919218-506) PER CITEXT 90-5740-1-9800.
